I have been taking pristiq for well over four years. I have been weaning off of it for months with the help of my doctor. After the appropriate time of weaning off of it, I stopped taking it altogether and after being off of it for less than a week I was having extreme drug withdrawal symptoms. I do not know why.
I, too, took Pristiq for many years and recently weaned off it. I stopped about 6 weeks ago. While the queasiness and diarrhea have been rough I can assure you it gradually gets better. Although I still have rough patches with the physical withdrawal, my mood has been stable. For this I am thankful.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2014 • 2 answers
My therapist is weaning me off of 225mgs of Effexor Xr using Pristiq 50mgs. Started two weeks ago on
Posted 16 Oct 2014 • 2 answers
Medication - My psych doctor is weaning me off pristiq that I have been on for 2 years. I have been?
Posted 20 Feb 2015 • 2 answers
Posted 23 Feb 2015 • 2 answers
Posted 7 Dec 2016 • 1 answer